淡江大學機構典藏:Item 987654321/41691
English  |  正體中文  |  简体中文  |  Items with full text/Total items : 58788/92495 (64%)
Visitors : 633737      Online Users : 37
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/41691


    Title: On local isometries and isometries in metric spaces
    Authors: 胡德軍;Hu, Thakyin
    Contributors: 淡江大學數學學系
    Date: 1981
    Issue Date: 2010-01-28
    Publisher: Polskiej Akademii Nauk, Instytut Matematyczny (Polish Academy of Sciences, Institute of Mathematics)
    Relation: Colloquium Mathematicum 44(1), pp.53-57
    DOI: 10.4064/cm-44-1-53-57
    Appears in Collections:[Graduate Institute & Department of Mathematics] Journal Article

    Files in This Item:

    File Description SizeFormat
    index.html0KbHTML40View/Open
    On local isometries and isometries in metric spaces_全文.pdf445KbAdobe PDF92View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback